I have been on Norvasc since October 2012, and the first night taking it I experienced dibilitating dizziness, tingling in face, hands, and almost passing out. I attributed that to having a glass of wine. Since then have had NO alcohol, and have been experiencing increasing anxiety, which turned into a panic attack. I now have constant anxiety almost to the point of not being able to function. I was told by my doctor that he didnt believe it was this medication. In researching I have come across many forums where people have had severe depression and anxiety from this drug, so I am wondering how long before I should see symptom relief? Needless to say this is very frustrating and I look forward to any answers.
How long after stopping norvasc should my side effect symptoms subside?
- 26 Feb 2013 by grneyedevillady
- 30 June 2018 (15 days ago)
- norvasc, high blood pressure, hypertension, side effect, tingling
Dizziness and tingling in the face and hands are side effects of the drug. Sometimes just the lowering of the blood pressure, especially if it drops too low can cause a certain amount of dizziness. Anxiety has been reported but the incidence is very low and may not be attributable to the drug (incidence was less than 1%) If it was related to the drug, it should have resolved fairly quickly after stopping it though.
The half life is 30 hrs, so it would take around 7 days to be out of your system. Of course any side effects would be decreasing along with the medication decrease. Once its out of your body, you cannot be having side effects of the drug. Anxiety and depression are side effects that occur in less then 1% of users. You must taper off the med and should be doing it with your docs help.
- Norvasc Information for Consumers
- Norvasc Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norvasc (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2010 • 2 answers
Posted 6 Jun 2011 • 1 answer
Posted 29 May 2013 • 2 answers
Posted 6 Feb 2016 • 1 answer
Posted 25 Jun 2017 • 1 answer